Patient 3 was a 45-year-old, white woman with a history of hypertension, chronic migraines, and fibromyalgia (spontaneously resolved 1 year ago). In January 2002, she began taking UltraVite multivitamin (Douglas Laboratories, Pittsburgh, Pa), vitamin C, calcium, flax oil, The Essential Woman Supplement (Barlean's Organic Oils, Ferndale, Wash) (ω3 fatty acids, lignans, isoflavones, saponins [component of ginseng], rosemary, and vitamin C), and BioChoice immune26 supplement (Legacy for Life, Melbourne, Fla) (which she stopped taking by the end of January 2002 because of diarrhea). In February 2002, she started taking a new supplement called You're My Everything (Vision Inc, Sarver, Pa), which is composed of organic cayenne pepper, methylsulfonylmethane (also known as organic sulfur), and the algae A flos-aquae and S platensis. Within 1 to 2 days, she developed redness on her face and over the knuckles of her hands. She discontinued taking You're My Everything. Evaluation by a dermatologist led to a diagnosis of rosacea. During treatment with metronidazole cream and subsequent minocycline, 50 mg orally every day, the rash extended to her neck and chest.